# SDR QXEA2022020900049

- Difficulty date: February 5, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N644QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000767
- Aircraft time: 8,941 hours, 5,369 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION OF PHOTLUMINESCENT STRIP MISSING. REMOVED FROM SERVICE. PHOTLUMINESCENT SECTION NOT MISSING. ADJUSTED PHOTOLUMINESCENT STRIP TO WEAR IT IS NOW OKAY FOR SERVICE. NO OTHER DEFECT. RETURNED TO SERVICE.
